MAUDE Adverse Event Report: STRATTICE PERFORATED 20 X 20; MESH, SURGICAL

STRATTICE PERFORATED 20 X 20; MESH, SURGICAL
Catalog Number 2020002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The internal investigation into strattice lot sp100295 included a review of the reported information, review of the device history records and review of the complaint history records.The device was not returned to lifecell for evaluation.Investigation results revealed no remarkable findings with no similar complaints reported against the lot and no related deviations or nonconformances revealed during processing associated with the nature of the event.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, of the 158 devices released to finished goods for lot sp100295, 151 have been distributed.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that a (b)(6) male underwent a ventral/umbilical hernia repair on (b)(6) 2013 and was implanted with strattice lot s11301-041.Two years after the surgery, the patient returned to the hospital on or about (b)(6) 2015 and was diagnosed with a partial small bowel obstruction.The patient had a release of partial small bowel obstruction, repair of recurrent ventral/umbilical hernia and removal of old mesh at medical west hospital performed by dr.Issis.The patient was implanted with another piece of strattice, lot sp100295-142.After surgery, the patient returned to the hospital on january 7th, 2016 and was diagnosed with small bowel obstruction.On (b)(6) 2016, the patient had a release of small bowel obstruction, release of internal hernia and excision of strattice mesh a medical west hospital.This record is associated with the second reported lot, sp100295-142.

Brand Name
STRATTICE PERFORATED 20 X 20
Common Device Name
MESH, SURGICAL
MDR Report Key12161083
Report Number1000306051-2021-03026
Device Sequence Number11690681
Product Code FTM
UDI-Device Identifier00818410012311
UDI-Public00818410012311
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2020002P
Device Lot NumberSP100295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;